Advertisement

The conical complex Monge–Ampère equations on Kähler manifolds

  • Jiawei Liu
  • Chuanjing ZhangEmail author
Article

Abstract

In this paper, by providing the uniform gradient estimates for approximating equations, we prove the existence, uniqueness and regularity of conical parabolic complex Monge–Ampère equation with weak initial data. As an application, we obtain a regularity estimate, that is, any \(L^{\infty }\)-solution of the conical complex Monge–Ampère equation admits the \(C^{2,\alpha ,\beta }\)-regularity.

Mathematics Subject Classification

53C55 32W20 

Notes

Acknowledgements

The authors would like to thank their advisors Professor Jiayu Li and Professor Xi Zhang for providing many suggestions and encouragements. The J. Liu also would like to thank Professor Miles Simon and Professor Xiaohua Zhu for their constant help. The J. Liu is partially supported by SPP2026 from the German Research Foundation (DFG), and the C. Zhang is partially supported by NSF in China No. 11625106.

References

  1. 1.
    Aubin, T.: Équations du type Monge–Ampère sur les variétés kähleriennes compactes. Comptes Rendus Hebdomadaires des Séances de l’Académie des Sci. Sér. A et B 283, A119–A121 (1976)zbMATHGoogle Scholar
  2. 2.
    Błocki, Z.: A gradient estimate in the Calabi–Yau theorem. Math. Ann. 344, 317–327 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Caffarelli, L.A., Kohn, J.J., Nirenberg, L., Spruck, J.: The Dirichlet problem for nonlinear second-order elliptic equations. II. Complex Monge–Ampère, and uniformly elliptic, equations. Commun. Pure Appl. Math. 38, 209–252 (1985)CrossRefzbMATHGoogle Scholar
  4. 4.
    Cao, H.D.: Deformation of Kähler metrics to Kähler–Einstein metrics on compact Kähler manifolds. Inventiones Math. 81, 359–372 (1985)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Calabi, E.: On Kähler manifolds with vanishing canonical class. In: Algebraic Geometry and Topology. A Symposium in Honor of S. Lefschetz 12, 78–89 (1957)Google Scholar
  6. 6.
    Campana, F., Guenancia, H., Păun, M.: Metrics with cone singularities along normal crossing divisors and holomorphic tensor fields. Ann. Sci. de l’École Normale Supérieure Quatrième Série 46, 879–916 (2013)MathSciNetzbMATHGoogle Scholar
  7. 7.
    Chen, X.X., Donaldson, S., Sun, S.: Kähler–Einstein metrics on Fano manifolds. I: approximation of metrics with cone singularities. J. Am. Math. Soc. 28, 183–197 (2015)CrossRefzbMATHGoogle Scholar
  8. 8.
    Chen, X.X., Donaldson, S., Sun, S.: Kähler–Einstein metrics on Fano manifolds. II: limits with cone angle less than \(2\pi \). J. Am. Math. Soc. 28, 199–234 (2015)CrossRefzbMATHGoogle Scholar
  9. 9.
    Chen, X.X., Donaldson, S., Sun, S.: Kähler–Einstein metrics on Fano manifolds. III: limits as cone angle approaches \(2\pi \) and completion of the main proof. J. Am. Math. Soc. 28, 235–278 (2015)CrossRefzbMATHGoogle Scholar
  10. 10.
    Chen, X.X., Wang, Y.Q.: Bessel functions, heat kernel and the conical Kähler–Ricci flow. J. Funct. Anal. 269, 551–632 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Chen, X.X., Wang, Y.Q.: On the long-time behaviour of the Conical Kähler–Ricci flows. J. für die Reine und Angewandte MathGoogle Scholar
  12. 12.
    Dinew, S., Zhang, X., Zhang, X.W.: The \(C^{2, \alpha }\) estimate of complex Monge–Ampère equation. Indiana Univ. Math. J. 60, 1713–1722 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Dinew, S., Zhang, Z.: On stability and continuity of bounded solutions of degenerate complex Monge–Ampère equations over compact Kähler manifolds. Adv. Math. 225, 367–388 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Edwards, G.: A scalar curvature bound along the conical Kähler-Ricci Flow. J. Geom. Anal. 28, 225–252 (2018)MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Gilbarg, D., Trudinger, N.S.: Elliptic partial differential equations of second order, 2nd edn. Springer, New York (1983)CrossRefzbMATHGoogle Scholar
  16. 16.
    Guan, B.: The Dirichlet problem for complex Monge–Ampère equations and regularity of the pluri-complex Green function, Commun. Anal. Geom. 6, 687–703 (1998), a correct, 8 (2000), 213–218Google Scholar
  17. 17.
    Guan, B., Li, Q.: Complex Monge–Ampère equations and totally real submanifolds. Adv. Math. 225, 1185–1223 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Guan, B., Li, Q.: A Monge–Ampère type fully nonlinear equation on Hermitian manifolds. Discrete Contin. Dyn. Syst. Ser. B J. Bridging Math. Sci. 17, 1991–1999 (2012)CrossRefzbMATHGoogle Scholar
  19. 19.
    Guan, P.F.: The extremal function associated to intrinsic norms. Ann. Math. Second Ser. 156, 197–211 (2002)MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Guan, P.F.: Remarks on the homogeneous complex Monge–Ampère equation, in: Complex analysis, 175–185, Trends in Mathematics, Birkhäuser/Springer Basel AG, Basel (2010)Google Scholar
  21. 21.
    Guan, P.F.: A gradient estimate for complex Monge–Ampère equation, unpublishedGoogle Scholar
  22. 22.
    Guedj, V., Zeriahi, A.: Stability of solutions to complex Monge–Ampère equations in big cohomology classes. Math. Res. Lett. 19, 1025–1042 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  23. 23.
    Guenancia, H., Păun, M.: Conic singularities metrics with prescribed Ricci curvature: general cone angles along normal crossing divisors. J. Differ. Geom. 103, 15–57 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  24. 24.
    Hamilton, R.S.: Four-manifolds with positive curvature operator. J. Differ. Geom. 24, 153–179 (1986)MathSciNetCrossRefzbMATHGoogle Scholar
  25. 25.
    Hanani, A.: Équations du type de Monge–Ampère sur les variétés hermitiennes compactes. J. Funct. Anal. 137, 49–75 (1996)MathSciNetCrossRefzbMATHGoogle Scholar
  26. 26.
    Huang, L.D., Zhu, X.H.: A remark on \(C^{2,\alpha ,\beta }\) estimates for conic Monge–Ampère equation, preprintGoogle Scholar
  27. 27.
    Jeffres, T.: Uniqueness of Kähler–Einstein cone metrics. Publ. Mat. 44, 437–448 (2000)MathSciNetCrossRefzbMATHGoogle Scholar
  28. 28.
    Kołodziej, S.: The complex Monge–Ampère equation. Acta Math. 180, 69–117 (1998)MathSciNetCrossRefzbMATHGoogle Scholar
  29. 29.
    Kołodziej, S.: Hölder continuity of solutions to the complex Monge–Ampère equation with the right-hand side in \(L^p\): the case of compact Kähler manifolds. Math. Ann. 342, 379–386 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  30. 30.
    Kołodziej, S.: The Monge–Ampère equation on compact Kähler manifolds. Indiana Univ. Math. J. 52, 667–686 (2003)MathSciNetCrossRefzbMATHGoogle Scholar
  31. 31.
    Lieberman, G.: Second order parabolic differential equations, World Scientific Publishing Co., Inc., River Edge, NJ. xii+439 pp. ISBN: 981-02-2883-X (1996)Google Scholar
  32. 32.
    Liu, J.W., Zhang, X.: Conical Kähler–Ricci flows on Fano manifolds. Adv. Math. 307, 1324–1371 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  33. 33.
    Liu, J.W., Zhang, X.: The Conical Kähler–Ricci flow with weak initial data on Fano manifolds. Int. Math. Res. Not. 2017, 5343–5384 (2017)Google Scholar
  34. 34.
    Morgan, J.W., Tian, G.: Ricci flow and the Poincaré conjecture. American Mathematical Society (2007)Google Scholar
  35. 35.
    Phong, D., Sesum, N., Sturm, J.: Multiplier ideal sheaves and the Kähler–Ricci flow. Commun. Anal. Geom. 15, 613–632 (2007)CrossRefzbMATHGoogle Scholar
  36. 36.
    Phong, D., Song, J., Sturm, J.: Complex Monge–Ampère equations, Surveys in differential geometry. XVII, pp. 327–410, Int. Press, Boston, MA (2012)Google Scholar
  37. 37.
    Székelyhidi, G., Tosatti, V.: Regularity of weak solutions of a complex Monge–Ampère equation. Anal. PDE 4, 369–378 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  38. 38.
    Shen, L.M.: Unnormalize conical Kähler–Ricci flow, arXiv:1411.7284
  39. 39.
    Song, J., Tian, G.: The Kähler–Ricci flow through singularities. Inventiones Math. 207, 519–595 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  40. 40.
    Tian, G.: On the existence of solutions of a class of Monge–Ampère equations, A Chinese summary appears in Acta Math. Sinica 32, 576 (1989). Acta Mathematica Sinica. New Series, 4, 250–265 (1988)Google Scholar
  41. 41.
    Tian, G.: K-stability and Kähler–Einstein metrics. Commun. Pure Appl. Math. 68, 1085–1156 (2015)CrossRefzbMATHGoogle Scholar
  42. 42.
    Tian, G.: A 3rd derivative estimate for conical Kähler metrics, preprintGoogle Scholar
  43. 43.
    Wang, Y.: On the \(C^{2,\alpha }\)-regularity of the complex Monge–Ampère equation. Math. Res. Lett. 19, 939–946 (2012)MathSciNetGoogle Scholar
  44. 44.
    Wang, Y.Q.: Smooth approximations of the conical Kähler–Ricci flows. Math. Ann. 365, 835–856 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  45. 45.
    Yau, S.T.: On the Ricci curvature of a compact Kähler manifold and the complex Monge–Ampère equation I. Commun. Pure Appl. Math. 31, 339–411 (1978)CrossRefzbMATHGoogle Scholar
  46. 46.
    Zhang, X., Zhang, X.W.: Regularity estimates of solutions to complex Monge–Ampère equations on Hermitian manifolds. J. Funct. Anal. 260, 2004–2026 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  47. 47.
    Zhang, X.W.: A priori estimates for complex Monge–Ampère equation on Hermitian manifolds. Int. Math. Res. Not. 19, 3814–3836 (2010)zbMATHGoogle Scholar

Copyright information

© Springer-Verlag GmbH Germany, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Institut für Analysis und NumerikOtto-von-Guericke-Universität MagdeburgMagdeburgGermany
  2. 2.School of Mathematical SciencesUniversity of Science and Technology of ChinaHefeiPeople’s Republic of China

Personalised recommendations